Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Lawrence D. Stone
Title: Theory of optimal search
Additional book information: Mathematics in Science and Engineering, vol. 118, Academic Press, New York, 1975, xiv + 260 pp., $29.50.

Review Information:

Reviewer: Kenneth J. Arrow
Journal: Bull. Amer. Math. Soc. 84 (1978), 649-652
DOI: https://doi.org/10.1090/S0002-9904-1978-14513-3